# SDR DXTA200702519

- Difficulty date: October 3, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 4,877 hours, 3,882 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED GEAR. THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  PERFORMED SLOW CYCLE TEST OF LANDING GEAR IAW MM CHAPTER 32-01-00.  OPS CHECK GOOD.  INSPECTED GEAR UPLOCKS IAW MM CHAPTER 32-30-05.  NO DEFECTS NOTED.  PERFORMED (2) POSITION STAB OPS CHECK IAW MM CHAPTER 27-40-00.  OPS CHECK GOOD. OPERATED GEAR IN CONJUNCTION WITH (2) POSITION STAB, NO DEFECTS NOTED.  SYSTEMS OPS CHECK GOOD IAW MM CHAPTER 27-40-00.
